# SDR 2004UALA00308

- Difficulty date: April 5, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 37,463 hours, 13,723 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Condition: Overheated
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, A, B
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER OVER-TEMPED IN FORWARD LOWER NOSE COMPARTMENT. STATIC INVERTER WAS REMOVED AND REPLACED. REMOVED UNIT SHIPPED TO  MANUFACTURER TO DETERMINE ROOT CAUSE OF FAILURE.
